Some estimates of the probability density of a stochastic integral

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Estimates in Lp are derived for probability densities of stochastic integrals. An example is presented which shows that for some values of p such estimates are not attainable. The method of proving these estimates is based on a study of Bellman’s nonlinear equations and the properties of λ convex functions.

Original languageEnglish (US)
Pages (from-to)233-254
Number of pages22
JournalMathematics of the USSR - Izvestija
Volume8
Issue number1
DOIs
StatePublished - Feb 28 1974

Fingerprint Dive into the research topics of 'Some estimates of the probability density of a stochastic integral'. Together they form a unique fingerprint.

Cite this